# SDR SIMA20150821005

- Difficulty date: August 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,401 hours, 24,548 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530807003
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE LT ELEVATOR OUTER LE.  R & R LT ELEVATOR OUTER LE 145-30807-004 IAW SRM 51-20-01, 51-40-02, 55-20-01, ERS-EM-5500-331, ETN-EM-55-073 & ETN-EM-55-076.
